# SDR AALA202208255852

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A300*
- Aircraft serial: 1525
- Aircraft time: 69,506 hours, 26,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT NOTED THAT FORWARD JUMP SEAT FLASHLIGHT DIDN'T WORK. MAINTENANCE REPLACED FORWARD JUMP SEAT FLASHLIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER  AMM 25-60-00.
